# SDR FDEA201710012850

- Difficulty date: October 1, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 78,859 hours, 39,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N832259
- Condition: Corroded
- Location: Bs 370-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 370 - 377, RBL 64, LOWER SURFACE OF CREASE BEAM INBD ANGLE HAS SIGNS OF CORROSION.   REMOVED THE CREASE BEAM IAW SRM 51-10-02. OUTT OF LIMITS IAW SRM 53-30-13-1A.  REMOVED THE WEB IAW SRM 51-40-02.  FABRICATED A NEW WEB IAW DWG 141N8322, REV K.  INSTALLED THE WEB IAW SRM 51-40- 02.
